Doctor insights on:
Are Nose Ulcers In Lupus Patients Common
Autoantibodies: Autoimmune diseases like lupus result in autoantibodies that attack your own body in error rather than bacterial or viral pathogens which are supposed to be targeted.This form of attack will manifest itself as sores in mucosal tissues including the nose and mouth.The exact mechanism may be an attack on the mechanism that holds the skin to underlying tissues allowing it to peel away creating sores. ...Read moreSee 1 more doctor answer
I'm always having weird annoying symptoms, mouth and nose ulcers, uncontrollably itchy skin, anxiety achy body etc. ANA positive, but can't get diagno?
I had endoscope recently found out I have six gastric ulcers. I have lupus sle & can't stop taking my meds for lupus , now what ?
It depends: Sores or ulcers or any localized abnormalities inside the mouth can arise from number of causes. Canker or aphtous stomatitis could happen due to excessive stress or during immune status changes or as side effects to some medications, or vitamin b, zinc, follic acid or iron deficiencies..Also due to trauma or any source of irritation.Or could happen with certain systemic diseases.I.E lupus erythema. ...Read more
Depends: Not sure what the question is really asking. Lupus patients may get peptic ulcer disease as side effects from medications (e.g., steroids, nsaids). As far as leg or finger ulcers, that would usually only occur with either severe raynaud's phenomenon or with a serious complication called vasculitis. ...Read moreSee 1 more doctor answer
Had endoscope a week ago, dr. Found 6 bleeding ulcers, diagnosed w/ sle lupus. Vomited blood & something looks like tissue 3xs is this possible ?
Medication or: Medication effect or anti-phospholipid syndrome. Material should be collected for examination. ...Read more
Unlike herpes, my ulcers first have a white covering & then break open, never have a red center.Believed lupus/vasculitis misdiagnosis. Wht cld it be?
I suffer from lupus, I frequently get bleeding stomach ulcers prednisone isn't affective what else might help.
See rheumatologist: The bleeding ulcer is not the usual presentation for lupus. In fact, prednisone may worsen it. You need to talk to your rheumatologist to make sure that the medications you are taking are not causing the ulcer and then a GI consult may be in order since this may have nothing to do with your lupus. ...Read more
I have sle lupus and suffer from raynauds. Now I have a ulcer on my big toe, any tips on how to treat it at home?
- Talk to a doctor live online for free
- Are there certain symptoms that all lupus patients have in common?
- Pseudo obstruction patients lupus
- Laser on lupus patients
- Ask a doctor a question free online
- Astragalus lupus patients
- Peripheral neuropathy in lupus patients
- Health insurance for lupus patients
- Is costochondritis seen in lupus patients?
- Talk to a rheumatologist online for free